|ITEM METADATA RECORD
|Title: ||A recursive scheme for perpetuities with random positive interest rates. Part II: the impenetrable wall|
|Authors: ||De Schepper, A ×|
Heijnen, B #
|Issue Date: ||1999 |
|Series Title: ||Scandinavian Actuarial Journal vol:1 pages:1-14|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Research Center Insurance, Leuven|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.